# SDR AOYA20140104001

- Difficulty date: January 4, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N55ME
- Make and model: Gulstm G1159A
- Aircraft serial: 325
- Aircraft time: 15,926 hours, 8,984 cycles
- Engine: Rroyce SPEY5118
- Engine time: 15,434 hours, 8,761 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: SPEY5118
- Part serial: 11061
- Condition: Power Loss
- Location: Left
- Part time: 15,434 hours, 8,761 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE START & TAXI CHECKS WERE NORMAL.  A ROLLING TAKEOFF WAS PERFORMED TO COMPUTED EPR'S.  ALL ENG PARAMETERS WERE NORMAL DURING TAKEOFF ACCELERATION UNTIL A DROP IN THE LT ENG EPR TO APPROXIMATELY 1.9. THE LT ENG THRUST LEVER DID NOT RESPOND TO AN ATTEMPT TO INCREASE POWER & I THINK LP, HP LT ENG TAPES WENT OVER RANGE.  THE TAKEOFF WAS CONTINUED, FLAPS SET TO 10 DEGREES.  I HEARD ENG DECELERATE DURING LEFT TURN OF THE DEPARTURE PROCEDURE AT APPROXIMATELY 800 TO 1000 FEET.  A CLIMB TO TRAFFIC PATTERN ALTITUDE & A RETURN TO LANDING WAS ACCOMPLISHED WITH THE LT ENG UNSECURED AS I WAS UNABLE TO DETERMINE IF IT WAS NOT PRODUCING POWER USING THE ENG INDICATIONS & THE SHORT TIME BETWEEN TAKEOFF & LANDING.  AT NO TIME WAS THERE A FIRE WARNING OR ANY INDICATIONS OF FIRE.  THE LT ENG START LEVER WAS SECURED DURING TAXI IN.
